# SDR HALA20231222283

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,204 hours, 7,701 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BOTH HF1 AND HF2 FAIL CHANNELIZE REPEAT WRITE UP. INSTALLED NEW HF2 COUPLER AND OPS CHECKED HF1 AND HF2 PER AMM 23-11-36, OPS TEST PASSED.
